Items where Research Group is "Number Theory (former - to 2017)

Group by: Creators | Item Type | Status | No Grouping
Jump to: B | E
Number of items: 7.


Baier, Stephan and Jones, Nathan (2009) A refined version of the Lang-Trotter conjecture. International Mathematics Research Notices, 3. pp. 433-461. ISSN 1073-7928

Baier, Stephan and Zhao, L (2009) On primes in quadratic progressions. Journal of Number Theory, 5. pp. 1017-1035. ISSN 0022-314X

Baier, Stephan and Zhao, Liangyi (2009) The Sato-Tate conjecture on average for small angles. Transactions of the American Mathematical Society, 361 (4). pp. 1811-1832. ISSN 0002-9947

Baier, Stephan (2009) A remark on the Lang-Trotter conjecture. In: New directions in value-distribution theory of zeta and L-functions. Shaker Verlag, Aachen, pp. 11-18.

Blondel, Corinne and Stevens, Shaun (2009) Genericity of supercuspidal representations of p-adic Sp4. Compositio Mathematica, 145 (01). pp. 213-246. ISSN 0010-437X

Broussous, Paul and Stevens, Shaun (2009) Buildings of classical groups and centralizers of Lie algebra elements. Journal of Lie Theory, 19 (1). pp. 55-78.


Everest, Graham, Ingram, Patrick and Stevens, Shaun (2009) Primitive divisors on twists of the Fermat cubic. LMS Journal of Computation and Mathematics, 12. pp. 54-81. ISSN 1461-1570

This list was generated on Tue Apr 23 01:46:13 2024 UTC.